Computations of bidirectional grain boundary dynamics in thin metallic films

Elliott, CM and Styles, V (2003) Computations of bidirectional grain boundary dynamics in thin metallic films. Journal of Computational Physics, 187 (2). pp. 524-543. ISSN 0021-9991

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Charles Martin Elliott
Date Deposited: 16 Mar 2007
Last Modified: 30 Nov 2012 16:50
URI: http://sro.sussex.ac.uk/id/eprint/896
Google Scholar:12 Citations
📧 Request an update